Reactions 1704, p314 - 2 Jun 2018 Raised BMI and impaired glucose tolerance: case report A 63-year-old man developed raised body mass index (BMI) and impaired glucose tolerance during treatment with prednisolone for urticarial vasculitis (UV) [route and exact dose not stated]. The man, who was diagnosed with UV, started receiving high-dose systemic prednisolone along with other concomitant medications. Subsequently, he developed raised BMI and impaired glucose tolerance [duration of treatment to reactions onsets not stated]. The prednisolone therapy was subsequently discontinued. The cumulative dose of prednisolone was 5460mg, and the glucocorticoid toxicity index was 53/439 [outcomes not stated]. Author comment: "He had 8 months of ongoing symptoms requiring treatment including high-dose systemic prednisolone (cumulative dose: 5460mg, glucocorticoid toxicity index 53/439, developing raised BMI and impaired glucose tolerance)". De Brito M, et al. Urticarial vasculitis dependent on systemic steroids: Complete therapeutic response to omalizumab. Australasian Journal of Dermatology 59 (Suppl. 1): 54 (plus poster), 27 Apr 2018. Available from: URL: https:// doi.org/10.1111/ajd.17_12815 [abstract] - Australia 803323452 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704
Reactions Weekly – Springer Journals
Published: Jun 2, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud